The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Tafinlar Mekinist Joint Pain

Forums General Melanoma Community Tafinlar Mekinist Joint Pain

  • Post
    Theresa
    Participant
      I will give you the basics. I am a 51 year old female. Most recent diagnosis is stage IV. I’ve been on Mekinist and Tafinlar (3 pills of each per day) since August 2020. I have been NED since January 2021. I recently purposely lost 35 pounds (and counting) because I decided if I was going to live, I want to feel and look better. I am off all prednisone now because the inflammation was gone. But, recently, the joint and muscle pain has come back in full force. Knees, hips, back, arms, neck. I used to do CrossFit and loved it and chose to stop due to this diagnosis and side effects. I feel like I am doing CrossFit again with the amount of pain I’ve been in.
      I get scans and MRIs every three months. I see oncologist and do labs monthly.
      Has anyone else experienced this type of joint pain on these meds? If so, ideas? Thoughts?
      Thank you, Theresa
    Viewing 0 reply threads
    • Replies
        gopher38
        Participant
          I’ve been on TAF/MEK for about one year, and I haven’t had joint pain. Fevers, sweats, fatigue, and a few other things, but no joint pain. But my guess would be that it could be due to your medicine. I think the secondary effects can manifest itself in many forms.

          Congrats on the weight loss. That’s a good amount to shed; wish I could. 😉

      Viewing 0 reply threads
      • You must be logged in to reply to this topic.
      About the MRF Patient Forum

      The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

      The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.